# SDR USAA050767

- Difficulty date: June 16, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - FOUND SKIN PUNCTURED 1 INCH BY 2.5 INCH, BS 312-322 AT S23R.  INSTALLED DOUBLER IAW SRM 53-00-01 FIG 229.  (M)
